Henkin quantifiers and Boolean formulae: A certification perspective of DQBF release_hrlmvb6dbva4fnst2btpt4hsyu

by Valeriy Balabanov, Hui-Ju Katherine Chiang, Jie-Hong R. Jiang

Published in Theoretical Computer Science by Elsevier BV.

2014   Volume 523, p86-100

Archived Files and Locations

application/pdf  358.7 kB
file_ihild3zgrfaibnz7dapd2idtsi
alcom.ee.ntu.edu.tw (web)
web.archive.org (webarchive)
Read Archived PDF
Archived
Type  article-journal
Stage   published
Year   2014
Language   en ?
Container Metadata
Open Access Publication
Not in DOAJ
In Keepers Registery
ISSN-L:  0304-3975
Work Entity
access all versions, variants, and formats of this works (eg, pre-prints)
Catalog Record
Revision: 5eaabe9d-9db6-4ede-b08c-7673615fdaa3
API URL: JSON